# SDR 2004F00273

- Difficulty date: June 17, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 106081917
- Condition: Worn
- Location: Nr 1 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 LEADIGN EDGE DEVICE WILL NOT RETRACT FLAP.  AIRCRAFT DIVERTED BACK TO MDSD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 LEADING EDGE FLAP SWITCH PER B727 MM 27-82-1 AND OPERATION CHECK GOOD IAW B727 MM 27-82-0.  AIRCRAFT WAS RETURNED BACK TO SERVICE.  (M)
